Alert archive / Ohio / Tornado Warnings in 2009

Tornado Warning 43, NWS Wilmington, OH

August 19, 2009Darke County, Shelby County, Ohio

NWS Wilmington, OH issued this tornado warning at Aug 19, 2009, 7:44 PM EDT for Darke County, Shelby County, Ohio. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2009, 7:44 PM EDT (23:44 UTC)
Expired
Aug 19, 2009, 8:30 PM EDT
In force
46 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Darke County, OH, Shelby County, OH

The radar

The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 7:48 PM EDTFUNNEL CLOUDSidney, OHREPORTED NEAR INTERSTATE 75 AT EXIT 90.
Aug 19, 7:50 PM EDTHAIL 2Sidney, OH
Aug 19, 7:57 PM EDTHAIL 1.75Sidney, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 19, 6:11 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.7 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 192344
TORILN
OHC037-149-200030-
/O.NEW.KILN.TO.W.0043.090819T2344Z-090820T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT WED AUG 19 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN DARKE COUNTY IN WEST CENTRAL OHIO...
  WESTERN SHELBY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 830 PM EDT.

* AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR VERSAILLES...MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FORT LORAMIE...
  SIDNEY...
  ANNA...

IN ADDITION...WILLOWDELL...RUSSIA...NEWPORT...HOUSTON...LAKE LORAMIE
STATE PARK...LOCKINGTON...NEWBERN AND HARDIN ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4020 8411 4019 8453 4033 8457 4042 8417
TIME...MOT...LOC 2344Z 259DEG 19KT 4026 8448

$$

HAWBLITZEL
1 follow-up statement
000 
WWUS51 KILN 200000
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT WED AUG 19 2009

OHC037-200010-
/O.CAN.KILN.TO.W.0043.000000T0000Z-090820T0030Z/
DARKE OH-
800 PM EDT WED AUG 19 2009

...THE TORNADO WARNING FOR NORTHEASTERN DARKE COUNTY HAS BEEN
CANCELLED...

THE STORM HAS EXITED DARKE COUNTY INTO WESTERN SHELBY COUNTY.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4020 8441 4035 8440 4042 8417 4020 8411
TIME...MOT...LOC 0000Z 257DEG 22KT 4026 8432

$$

OHC149-200030-
/O.CON.KILN.TO.W.0043.000000T0000Z-090820T0030Z/
SHELBY OH-
800 PM EDT WED AUG 19 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR WESTERN
SHELBY COUNTY...

AT 758 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR HOUSTON...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
SIDNEY AND ANNA.

IN ADDITION...LOCKINGTON...NEWBERN...HARDIN...MCCARTYVILLE AND
SWANDERS ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4020 8441 4035 8440 4042 8417 4020 8411
TIME...MOT...LOC 0000Z 257DEG 22KT 4026 8432

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 19, 7:39 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 19, 7:39 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT WED AUG 19 2009

.SYNOPSIS...
UNSETTLED CONDITIONS WILL PERSIST IN A WARM AND HUMID AIRMASS
UNTIL A COLD FRONT PUSHES ACROSS THE REGION ON FRIDAY.
TEMPERATURES WILL THEN BE BELOW NORMAL FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN OCCURRING PRIMARILY
ALONG A BOUNDARY NEAR I-70 THIS AFTERNOON. APPEARS THAT THIS WILL
LIFT NORTH LATE THIS AFTERNOON WITH CONVECTION THEN DIMINISHING
WITH THE LOSS OF HEATING. THERE IS SOME POTENTIAL FOR STORMS IN
CENTRAL ILLINOIS TO MOVE TOWARDS THE NORTHWEST ZONES LATE THIS
EVENING ALTHOUGH IT APPEARS THAT THEY SHOULD WEAKEN BY THE TIME
THEY MAKE IT THIS FAR EAST. OTHERWISE EXPECT LITTLE IN THE WAY OF
PRECIPITATION OVERNIGHT. EXPECT LOWS TO BE NEAR PERSISTENCE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
EXPECT SHOWERS AND THUNDERSTORMS TO START EARLY AND CONTINUE
THROUGH THE DAY AS A PRE-FRONTAL TROUGH PUSHES INTO THE FORECAST
AREA. AMOUNT OF INSTABILITY REALIZED DURING THE DAY IS UNCERTAIN
DUE TO CLOUDS AND COVERAGE OF PRECIPITATION. GFS SUGGESTS THERE
COULD FURTHER DESTABILIZATION LATE IN THE DAY AND IF THIS OCCURS
THEN SOME SEVERE STORMS ARE POSSIBLE AS SHEAR WILL BE INCREASING
PARTICULARLY IN WESTERN ZONES.

SURFACE TROUGH WILL REMAIN IN THE AREA OVERNIGHT WITH ADDITIONAL
DEVELOPMENT EXPECTED AS ENERGY SWINGS THROUGH THE APPROACHING
UPPER TROUGH. HAVE GONE WITH LIKELY POPS BOTH PERIODS.

USED A MOS BLEND FOR HIGH TEMPERATURES THURSDAY BUT WENT SLIGHTLY
HIGHER THAN THE WARMER GFS MOS FOR THURSDAY NIGHT LOWS.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A COLD FRONT WILL BE CROSSING THE CWA EARLY ON FRI WITH AN UPPER
LEVEL LOW CENTERED NORTH OF THE GREAT LAKES. THE 12Z RUNS OF THE
NAM12/GFS ARE TRENDING SLIGHTLY SLOWER WITH FROPA ON FRI...THUS HAVE
SLOWED THE PROGRESSION OF LIKELY POPS A FEW HRS AT THE BEGINNING
EARLY FRIDAY. WITH GFS ENSEMBLE AND ECMWF IN FAIRLY GOOD
AGREEMENT...FCST IS PRIMARILY BASED OFF THE GFS. BEHIND THE
FRONT...HIGH PRESSURE WILL BUILD IN FROM THE WEST ON SATURDAY. WITH
AN H5 TROF CROSSING THE CWA SAT AFTN...SCHC POPS WERE ADDED ACROSS
THE SERN TWO THIRDS OF THE CWA. THE CWA WILL BE IN A NNWRLY FLOW BY
SUNDAY ON THE ERN PERIPHERY OF A DEEP RIDGE CENTERED ACROSS THE
CNTRL CONUS. RIDGING WILL BUILD IN FROM THE WEST EARLY NEXT
WEEK...ALLOWING FOR DRY AND WARM CONDITIONS TO CONTINUE INTO THE
MIDDLE OF NEXT WEEK. A BROAD AREA OF HIGH PRESSURE WILL BE CENTERED
ACROSS THE MID-ATLANTIC BY TUESDAY...WITH MORE OF A SRLY FLOW
BECOMING DOMINANT AT THE SFC.

FOR TEMPS...CLOUD COVERAGE AND WEAK CAA BEHIND THE FRONT WILL LIMIT
HIGH TEMPS ON FRI TO THE U70S TO L80S. AS THE H5 TROF MOVES EAST OF
THE OH VLY...THE OH VLY WILL MOVE INTO MORE OF A NWRLY FLOW...WITH
HIGHS IN THE MID TO UPPER 70S ON SATURDAY...WITH A FEW LOCATIONS
WARMING INTO THE L80S ACROSS NRN KY AND SW OH ON SUN. AS THE HIGH
MOVES EAST OF THE AREA...TEMPS WILL BECOME PROGRESSIVELY WARMER NEXT
WEEK...IN THE LOW TO MID 80S ON TUES AND WED. OVERNIGHT LOWS WILL BE
COOLER THIS WEEKEND WITH DRIER AIR BUILDING IN AND ALLOW FOR DECENT
RADIATIONAL COOLING...WITH LOWS IN THE MID TO UPPER 50S FRI NIGHT
INTO MON NIGHT. WITH A SRLY FLOW BY MID-WEEK...LOWS WILL BE IN THE
LOWER TO MID 60S TUES AND WED NIGHT.

&&

.AVIATION /23Z WEDNESDAY THROUGH MONDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED LATE THIS
AFTERNOON AND EVENING ACROSS MUCH OF THE FORECAST AREA. SOME OF
THE STORMS HAVE SEVERE POTENTIAL. HAVE ADDED TEMPO GROUP FOR TSTMS
ALL TAF SITES FOR NEXT COUPLE OF HOURS. KEPT VCSH/CB FROM AROUND
02Z-06Z. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A VORT MAX
MOVNG THROUGH THE UPPER LEVEL TROUGH ACROSS THE W AND NW. THIS
SCATTERED ACTIVITY WAS AHEAD OF A CONVECTIVE LINE LOCATED ACROSS
WESTERN INDIANA EARLY THIS EVENING. WILL MONITOR PROGRESS OF LINE
FOR POTENTIAL UPDATES TO TAFS. OVERNIGHT...EXPECT A FAIR AMOUNT
OF LOW LEVEL MOISTURE. WINDS ARE FORECAST TO STAY UP SOME AND
THIS MAY ALLOW FOR ENOUGH MIXING TO RESULT IN MORE STRATUS THAN
FOG. INSTABILITY WILL LIKELY BE HAMPERED SOMEWHAT BY ANY STRATUS
DEVELOPMENT...BUT POSSIBILITY FOR SCATTERED SHOWERS AND
THUNDERSTORMS WILL INCREASE THROUGH THE AFTERNOON AS MID LEVEL
TROUGH AXIS APPROACHES FROM THE WEST.

OUTLOOK...TSTMS POSSIBLE THURSDAY EVENING INTO FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...WOODRUM
AVIATION...PARKER
Hazardous weather outlook, Aug 19, 6:22 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT WED AUG 19 2009

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>044-
051>053-060>062-070>072-077>079-200900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-
WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
622 PM EDT WED AUG 19 2009

...TORNADO WATCH 716 IN EFFECT UNTIL 1 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY INTO THURSDAY NIGHT.
THERE IS SOME UNCERTAINTY ABOUT HOW UNSTABLE THE ATMOSPHERE WILL
BECOME. BUT IF THERE IS SUFFICIENT INSTABILITY...THEN SOME STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ089-090-094>100-OHZ045-046-054>056-063>065-073-074-080>082-088-
200900-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-
FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO-
622 PM EDT WED AUG 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY INTO THURSDAY NIGHT.
THERE IS SOME UNCERTAINTY ABOUT HOW UNSTABLE THE ATMOSPHERE WILL
BECOME. BUT IF THERE IS SUFFICIENT INSTABILITY...THEN SOME STORMS
COULD BECOME SEVERE WITH DAMAGING WINDS THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 19, 4:54 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT WED AUG 19 2009

INZ050-192145-
WAYNE IN-
454 PM EDT WED AUG 19 2009

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY THROUGH
545 PM EDT...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR HAGERSTOWN...MOVING EAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN
DIAMETER AND WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
HAGERSTOWN AND FOUNTAIN CITY.

IN ADDITION...FRANKLIN...JACKSONBURG...ECONOMY...GREENS FORK...
WILLIAMSBURG...MIDDLEBORO...BETHEL AND WHITEWATER ARE NEAR THE PATH
OF THIS STORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

HAWBLITZEL
Special weather statement, Aug 19, 5:48 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT WED AUG 19 2009

OHZ034-035-192215-
AUGLAIZE OH-MERCER OH-
548 PM EDT WED AUG 19 2009

...A STRONG THUNDERSTORM WILL AFFECT MERCER AND WESTERN AUGLAIZE
COUNTIES THROUGH 615 PM EDT...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR CARTHAGENA...MOVING NORTH AT 25
MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
COLDWATER...CELINA...ST. MARYS AND ROCKFORD.

IN ADDITION...MONTEZUMA...BULKHEAD...NEPTUNE...TAMA...KOSSUTH AND
MENDON ARE NEAR THE PATH OF THIS STORM.

ADDITIONAL STORMS IN SOUTHWEST MERCER COUNTY WERE MOVING NORTHEAST
AND MAY MERGE WITH THIS STRONG STORM.
Local storm report, Aug 19, 7:12 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     FUNNEL CLOUD     4 ENE PALESTINE         40.07N 84.67W
08/19/2009                   DARKE              OH   LAW ENFORCEMENT

            SEVERAL REPORTS OF A FUNNEL CLOUD BETWEEN GREENVILLE AND
            PALESTINE.

&&

WOODRUM
Local storm report, Aug 19, 7:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
741 PM EDT WED AUG 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             1 NW SIDNEY             40.30N 84.18W
08/19/2009  E0.88 INCH       SHELBY             OH   AMATEUR RADIO

            NICKEL SIZE HAIL REPORTED ALONG WITH WINDS GUSTING AT 40
            TO 50 MPH ON CISCO ROAD.

&&

WOODRUM

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:26 PM EDTAreal Flood AdvisoryILNFairfield, Fayette, Franklin, Madison, Pickaway3 hr
Aug 19, 5:13 PM EDTSevere Thunderstorm WarningILNDarke, Miami47 min
Aug 19, 6:06 PM EDTTornado WarningILNDarke39 min
Aug 19, 7:12 PM EDTTornado WarningILNAuglaize, Darke, Mercer, Shelby33 min
Aug 19, 7:18 PM EDTTornado WarningILNShelby42 min
Aug 19, 7:52 PM EDTTornado WarningILNChampaign, Logan, Shelby38 min
Aug 19, 7:59 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery46 min

Nearby

Tornado Warnings in Ohio, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.